# SDR REXA2017042500540

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,400 hours, 15,351 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Component part number: 4535000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT G SWITCH FAILED TO OPERATE DURING INSPECTION TASK.  REMOVED AND REPLACED THE ELT IAW AMM 25-62-02-400-801. ELT RAMP TESTED GOOD.
